Inverse Domination Parameters of Jump Graph
DOI:
https://doi.org/10.23755/rm.v45i0.1001Keywords:
dominating set, labeling, digraphs, di-cyclic, di-Quadrilateral, di-Pentagonal, snake.Abstract
Let G=(V,E)\ be a connected graph. Let D be a minimum dominating set in G.\ If V-D contains a dominating set D^\prime of G, then D^\prime is called an inverse dominating set with respect to D. Theminimum cardinality of an inverse dominating set of G is called inverse domination number of G. In this article, we determine inverse domination parameters of jump graph of a graph.References
T.W. Haynes. S.T. Hedetniemi, P.J. Slater, FUNDAMENTALS OF DOMINATI-ON IN GRAPH, Marcel Dekkar, New York,1998.
V. R. Kulli, S.C. Sigarkanthi, INVERSE DOMINATION IN GRAPH, Nat. Acad. Sci. Letters, 14, 473-475, 1991.
Allan R.B., R. C. Laskar, ON DOMINATION INVERSE DOMINATION NUMBERS OF A GRAPH, Discrete Math.,23, ,73-76, 1978.
E.J. Cockayne, Hedetniemi., TOWARDS A THEORY OF DOMINATION IN GRAPHS, Networks, 7, 247-261, 1997.
J.A. Bondy, U.S.R. Murty, GRAPH THEORY WITH APPLICATIONS, North Holland, New York.
Dr. S. Meena, K. Vaithilingan, PRIME LABELING FOR SOME FAN RELATED GRAPHS, International Journal Of Engineering Research and Technology (IJERT), 9, 2278-0181, 2012.
Y.B. Maralabhavi et.al., DOMINATION NUMBER OF JUMP GRAPH, Intn. Mathematical Forum, vol8, 753-758. 2013.
M. Karthikeyan, A. Elumalai, INVERSE DOMINATION NUMBER OF JUMP GRAPH. Intn. joum. pure and applied maths vol 103 No.3, 477-483 100 – 102, 2015.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.